Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Leg pain, muscle sprain, bone pain. Taking Endura mass. What could be the reason?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
Hello Doctor,
I am 24 F, 167cm. From past few months I am facing the problem of leg ache, muscles sprain, bone pain. I am taking Endura Mass gain since 1 year and I have gained 10 kg of weight (from 47kg to 57kg). I thought pain is due to calcium deficiency so, I took calcium tabs for 10 days but of no use. I am not able to figure it out what could be the reason behind this problem. Is the pain due to increased body weight? what to do to get rid of it?
Posted Wed, 26 Sep 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
Generalised aches on muscle stretches, leg pains and bone pain are often found in vitamin D and magnesium deficiency.

I suggest you to consult an endocrinologist and get prescribed vitamin D and magnesium supplements. Your symptoms should improve with that. Also eat magnesium XXXXXXX foods like bananas, beans, chickpeas, fish, nuts, soybeans, spinach etc which are natural sources of magnesium.

Regarding vitamin D levels, you need to take a XXXXXXX of vitamin D with milk or curd once a week for 8 weeks and then once a month. Each XXXXXXX contains 60,000 IU of vitamin D. But these should be taken only after getting your vitamin D levels checked.
Taking calcium supplements only for 10 days are not likely to help you.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor